# SDR DALA12001793269

- Difficulty date: June 19, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 40,381 hours, 17,987 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Dented
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 LEFT MAIN ENTRY DOOR DENTED AT LOWER AFT CORNER.  MAINTENANCE REMOVED DAMAGE AND FABRICATED REPAIR PARTS PER ERA 504635-14 REV O.  PERFORMED DETAILED VISUAL INSPECTION.  NO FURTHER DAMAGE NOTED.  INSTALLED REPAIR AND RESTORED ACCESS PER SECT 2 PERM REPAIR ERA 504635-14 REV ORIG.  ALL STEPS COMPLIED, ERA 504635-14 REV ORIG PERM REPAIR.
